| || |
Severe Conspipation Due To Oxycodone
Severe Conspipation Due To Oxycodone
I'm getting a pain in my groin which is really weird. I did some research and I might have some sort of a Inguinal hernia. I dunno. I'm very healthy and never have any unusual medical conditions. I stopped taking the pills today in an effort to relive the groin pain and get my digestion going again. It seems to be sort of working. But am in alot of pain due to my jaw pain, whats a person to do? BTW: I'm taking 40mg total of OXY a day. I've tried ELAX with limited results and stool softeners don't seem to work. I drink plenty of water a day as-well.
Thks for reading.
Try Miralax! It is supposed to be the best one for constipation. My father in law had to take it after he had surgery cause he was constipated too. He had tried others first and they didn't work. Then he tried Miralax and it worked wonderfully. Good luck! When was the last time you had a bowel movement?? Be careful, cause it can cause problems if the stool is that hard and difficult to get out.
Originally Posted by q7w
Talk to your doctor at your next appointment. They should be able to prescribe something for the constipation.
The blood could be the result of hard stools and straining, as a result. I would talk to the doctor, and ask if he can recommend a stronger stool softener or laxative. Besides, he can best decide if the bloody stool is worth further investigation. (Just in case, as the combination of pain and blood may not be simply constipation!) Constipation with opiates (such as oxy's) is quite common. In the meantime, keep up the water intake regularly, and try to get some fruits into your diet.
yes I did this, and she gave me OTC stool softeners, which seemed to have no effect
Originally Posted by doc.rose
the ex-lax seemed to work better but wasn't having much of a bowel movement.
but these medications say don't take for extended periods of time. Does that mean everyday or once a week? I dunno.
my real concern was the pain in my groin, the best way I can describe the pain is pressure. and if I sit the wrong way, then my testes hurt. And I can't touch them (I know that sounds funny) Just the left side. I was under the impression this was being caused by the constipation, but I'm not a doctor.
but not taking the pills today it seems the pressure has been elevated abit.
But I know when I wake up tomorrow morning (afternoon, to most, due to my work schedule) I'll have to take another OXY.
sorry, I couldn't edit my above post
to the above:
I never had any pain while going to the bathroom. I know for a fact that these pills are causing this, I'm very healthy and never have problems like this. And my recent blood work confirmed what I knew all alone, that I'm in pretty good health. And again what does a person do, I'm afraid to tell my doctor about having blood in the stool, because I figure she will take me off these pills that actually allow me to function normally and live pain free. I'm not addicted, (yeah everyone says that, lol) its just I have tried everything for pain and nothing worked except these. I feel like I'm trapped in a corner. But I can see the destructive power of these pills. One day without them and I feel bad. But again, what does one do when all the doctors and specialists dont know what the problem is.
Last edited by ddcmod; 03-04-2010 at 01:36 PM.
i have same prob dog but i been takin oxy for 4 years
i do alot more then u and my poops are always hard dog inless i take a laxative. stool softners never work. i tried miralax and then i i been on duculax and they just dont make it soft. pretty much i realized if im on oxy im screwed no matter what. i drink alot water and m ypoops are so dense and hard. best thing to do is just drink alot water talk to ur doctor and be honest cuase he wont take u off stuff i u need it man. im suprised ur having this prob on just 40 mg of oxy a day. i bet your takin more then that. theirs no way. i took oxy for 3 years and never had a poop problem until the 4th year now. oxy over time just starts to control your body i think and once ur poops are hard ur body just goes in a circle. im going to try some new things like eating mostly just fruits and veges is a good idea and drink alot of water and go for a jog once a day man. get your blood going is the best thing. these are new things im tryin right now cuase this hard poop stuf worries me too man. i dont have the bleeding but i have had that once in a while becuase the poop so hard that it can sometimes cut u. its normal dog. dont worry u would have to have alot bloood if u had a prob and u notice a color difference in ur poop. if ur poop is white colored and not tan or brown colored then theirs a prob. so dont worry about that. its juts oxy a bad thing that we get into. if i were u dog if ur realkly only on 40 mg a day. quit dude. just quit. i got into this styuff and me and my girl saw a doc and it ruined are lives. now we take like 4 80s a day and their op now and i hate them. op's suck so bad. they just are not as strong. i have to take 4 just to feel cool and have no pain. oxy the worst drug ever man and it has made my stools so hard so im dealing with it also. im tryin to just quit man cuase its obviously bad man. look what its done to are stools dog. go on percacet man. its a lower 10mg/325tyenol. it has oxy in it but not as bad man. i bet if u just stay on that u wont have this prob. oxy cottin breaks down to oxy morphone. which i think has a big thing with this prob. thats the difference between oxy contin and oxy codone. cuase they have this pill also which are roxy's and they come in 15mg and 30mg blue pill and their not as strong as oxy contin cuase their break thru but they get the job done. i get off oxy and go on 30 mg oxy codone cuase their alot cheaper also. only coast like 120 bucks for 100. way cheap. then after ur done with that then go down to percacet and i bet ur stools will be fine. oxy contin over time will just mess ur system up and ur mind. u get so bad dog to the point where u wake up everydya and dont evne know why ur thinking so much. u wake up and think should i do some or no. then u sit their and u end up always doing it. then u think u feel better but u really dont. u just feel more anxious after a while when u take it for so long like i have and my shoulder always hurts still so i just deal with it. its to bad we all get hookedd on this stuff and thats why im tryin to just take oxy codone lately and dones then move down to norcos again or percacet. i was way happier person on norcos or percs cuase it was not so major. when u start gettin into the oxy contin stuff its major stuff. it can really dry your poop out. its always the first poop u poop out that hurts cause tahts the on4e thats the driest. the other poops dont hurt really much cause their more moisture. good luck with your prob and let me know if u hav eany luck but yes exercise man. being on oxy is not going to hellp u man. get off it while ur on a small mg. trust me man i know from experience. u can ask anyone who been on oxy for years. its teh worst tihng to get into. i uzesd to smoke it and snort it man. then u start to have 3 addictions man. i only did that for a little bit cuase im never satasfied and i thuoght it help my stools doing ti a diffferent way but it didn't. just exercise eat healthy and get off oxy if u want to get ur body normal again. stay with the percs and the norcos only man. give it timne to get off the oxy and move down to 30mg oxy codonne like i ssaid then movre to percacet since its a oxy codone also just not as strong as oxy contin or oxy codone pills but onec u get your tolerence down to percacet u will be alot happier. it will help your pain and u wont have these problems man. so eat good, exercise and drink alot water and talk to ur doc and get back at me man. take care of yourself man.
I know the feeling
I hadn't been on Oxy for long and didn't take that much and had MAJOR constipation problems. I think it might depend on the person and there digestive system and everything. I could take a little or a lot, it didn't matter. I could go days without having a bowel movement. I think some people are just more prone to having constipation. I can usually go if I stop taking the pills for a few hours. You may want to try this even though you are in pain. I usually start being able to go after 6-8 hours of not taking any. The first couple ones will be extremely hard and painful and the blood you are seeing is more likely from the blood vessels in your rectum being torn. I would say at least try to not take anymore(if you possibly can) until you have a good bowl movement or two. After a couple hard ones they get softer and eventually turn to diarrhea unless you take more. Constipation can be excruciating! Especially the first couple because of all of the build up of not going. It not only builds up but also gets compacted which is REALLY bad! I got really bad once and went to the store and got this thing with a tube that your squirt into your rectum to try and break it up. I think it is called an enema. This worked best for me when i was really compacted. It doesn't need to be done a lot, just a couple times to get that all broken up. I know this sounds gross but I have even had to reach in a break it up manually. This isn't really a great idea though because you do have a nerve in there that you can accidentally hit and although rare, it can kill you. I would try the enema. It worked the best for me. This was probably TMI, but I hope it helps!
Hi, I had terrible and i do mean TERRIBLE constipation and what worked best for me was plain Psyllium. I got it from the my health food store while I was picking up the Thomas Recipe items I needed. It's cheap and easy on your system and really works. Just dump a tablespoon in a glass of water and drink it down. If you can do it twice a day all the better.